Erratum to the paper “Regularized Riesz energies of submanifolds”: (Published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373)

Jun O'Hara, Gil Solanes*

*Autor corresponent d’aquest treball

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

2 Cites (Scopus)

Resum

We give a corrected proof of the last theorem (Theorem 4.11) of Regularized Riesz energies of submanifolds, published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373. Namely, we prove that the Riesz energy (Formula presented.) of a compact body Ω is Möbius invariant if and only if the dimension of Ω is even and (Formula presented.).

Idioma originalEnglish
Pàgines (de-a)1014-1019
Nombre de pàgines6
RevistaMathematische Nachrichten
Volum293
Número5
DOIs
Estat de la publicacióPublicada - 1 de maig 2020

Fingerprint

Navegar pels temes de recerca de 'Erratum to the paper “Regularized Riesz energies of submanifolds”: (Published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373)'. Junts formen un fingerprint únic.

Com citar-ho